Alert archive / California / High Wind Warnings in 2022
High Wind Warning 1, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this high wind warning at Jan 21, 2022, 2:00 AM PST. It took effect at Jan 21, 2022, 7:00 AM PST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2022, 2:00 AM PST (10:00 UTC)
- In effect from
- Jan 21, 2022, 7:00 AM PST
- Expired
- Jan 22, 2022, 4:00 PM PST
- In force
- 33 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
096 WWUS76 KMTR 211000 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 200 AM PST Fri Jan 21 2022 CAZ507-212200- /O.UPG.KMTR.WI.Y.0001.220121T1500Z-220122T1500Z/ /O.NEW.KMTR.HW.W.0001.220121T1500Z-220122T1900Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 200 AM PST Fri Jan 21 2022 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 11 AM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...North Bay Mountains. * WHEN...From 7 AM this morning to 11 AM PST Saturday with the strongest winds tonight into Saturday morning. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are likely to occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ006-508-212200- /O.EXA.KMTR.WI.Y.0001.220121T1500Z-220122T1500Z/ San Francisco-San Francisco Bay Shoreline- Including the cities of San Francisco, Oakland, Fremont, Hayward, Daly City, and Berkeley 200 AM PST Fri Jan 21 2022 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...San Francisco and San Francisco Bay Shoreline. * WHEN...From 7 AM Friday to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ505-506-212200- /O.EXT.KMTR.WI.Y.0001.220121T1500Z-220122T1900Z/ Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys- Including the cities of Tamalpais-Homestead, Sausalito, Santa Rosa, South Santa Rosa, Napa, San Rafael, Petaluma, Novato, and Rohnert Park 200 AM PST Fri Jan 21 2022 ...WIND ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 11 AM PST SATURDAY... * WHAT...Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. * WHERE...North Bay valleys and coast. * WHEN...From 7 AM this morning to 11 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ509>512-212200- /O.CON.KMTR.WI.Y.0001.220121T1500Z-220122T1500Z/ San Francisco Peninsula Coast-East Bay Interior Valleys- East Bay Hills and the Diablo Range-Santa Cruz Mountains- Including the cities of Pacifica, Concord, Antioch, Livermore, Walnut Creek, Pleasanton, Pittsburg, San Ramon, Blackhawk, Scotts Valley, Boulder Creek, and Day Valley 200 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 AM PST SATURDAY... * WHAT...North to Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. Gust of 60 to 70 mph are possible over East Bay Hills. * WHERE...East Bay, Santa Cruz Mountains and San Francisco Peninsula Coast. * WHEN...From 7 AM Friday to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
6 follow-up statements
291 WWUS76 KMTR 211345 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 545 AM PST Fri Jan 21 2022 CAZ507-212300- /O.CON.KMTR.HW.W.0001.220121T1500Z-220122T1900Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 545 AM PST Fri Jan 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. * WHERE...North Bay Mountains. * WHEN...From 7 AM this morning to 11 AM PST Saturday with the strongest winds tonight into Saturday morning. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are likely to occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ006-508>512-212300- /O.CON.KMTR.WI.Y.0001.220121T1500Z-220122T1500Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- East Bay Hills and the Diablo Range-Santa Cruz Mountains- Including the cities of San Francisco, Oakland, Fremont, Hayward, Daly City, Berkeley, Pacifica, Concord, Antioch, Livermore, Walnut Creek, Pleasanton, Pittsburg, San Ramon, Blackhawk, Scotts Valley, Boulder Creek, and Day Valley 545 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North to Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. Gust of 60 to 70 mph are possible over East Bay Hills. * WHERE...East Bay, Santa Cruz Mountains and San Francisco Peninsula. * WHEN...From 7 AM Friday to 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ505-506-212300- /O.CON.KMTR.WI.Y.0001.220121T1500Z-220122T1900Z/ Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys- Including the cities of Tamalpais-Homestead, Sausalito, Santa Rosa, South Santa Rosa, Napa, San Rafael, Petaluma, Novato, and Rohnert Park 545 AM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST SATURDAY... * WHAT...Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. * WHERE...North Bay valleys and coast. * WHEN...From 7 AM this morning to 11 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
503 WWUS76 KMTR 212227 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 227 PM PST Fri Jan 21 2022 CAZ507-220630- /O.CON.KMTR.HW.W.0001.000000T0000Z-220122T1900Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 227 PM PST Fri Jan 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. Strongest winds will be in the region's highest peaks and ridges. * WHERE...North Bay Mountains. * WHEN...Until 11 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Power outages are likely to occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ006-508>512-220630- /O.CON.KMTR.WI.Y.0001.000000T0000Z-220122T1500Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- East Bay Hills and the Diablo Range-Santa Cruz Mountains- Including the cities of San Francisco, Oakland, Fremont, Hayward, Daly City, Berkeley, Pacifica, Concord, Antioch, Livermore, Walnut Creek, Pleasanton, Pittsburg, San Ramon, Blackhawk, Scotts Valley, Boulder Creek, and Day Valley 227 PM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...North to Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. Localized gust of 60 to 70 mph are possible over the highest peaks and ridges in the East Bay Hills and Diablo Range. * WHERE...East Bay, Santa Cruz Mountains and San Francisco Peninsula. * WHEN...Until 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ505-506-220630- /O.CON.KMTR.WI.Y.0001.000000T0000Z-220122T1900Z/ Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys- Including the cities of Tamalpais-Homestead, Sausalito, Santa Rosa, South Santa Rosa, Napa, San Rafael, Petaluma, Novato, and Rohnert Park 227 PM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PST SATURDAY... * WHAT...Northeast winds 15 to 30 mph with gusts 40 to 55 mph expected. * WHERE...North Bay valleys and coast. * WHEN...Until 11 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and power outages may occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
625 WWUS76 KMTR 220207 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 607 PM PST Fri Jan 21 2022 CAZ006-508>510-220315- /O.CAN.KMTR.WI.Y.0001.000000T0000Z-220122T1500Z/ San Francisco-San Francisco Bay Shoreline- San Francisco Peninsula Coast-East Bay Interior Valleys- Including the cities of San Francisco, Oakland, Fremont, Hayward, Daly City, Berkeley, Pacifica, Concord, Antioch, Livermore, Walnut Creek, Pleasanton, Pittsburg, and San Ramon 607 PM PST Fri Jan 21 2022 ...WIND ADVISORY IS CANCELLED... The strongest winds across the region are likely to remain confined to the region's higher elevations. However, occasional gusts of 30 to 40 mph will remain possible. $$ CAZ505-506-220315- /O.CAN.KMTR.WI.Y.0001.000000T0000Z-220122T1900Z/ Coastal North Bay Including Point Reyes National Seashore- North Bay Interior Valleys- Including the cities of Tamalpais-Homestead, Sausalito, Santa Rosa, South Santa Rosa, Napa, San Rafael, Petaluma, Novato, and Rohnert Park 607 PM PST Fri Jan 21 2022 ...WIND ADVISORY IS CANCELLED... The strongest winds across the region are likely to remain confined to the region's higher elevations. However, occasional gusts of 30 to 40 mph will remain possible. $$ CAZ507-221400- /O.CON.KMTR.HW.W.0001.000000T0000Z-220122T1900Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 607 PM PST Fri Jan 21 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST SATURDAY... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph expected. Strongest winds will be in the region's highest peaks and ridges. * WHERE...North Bay Mountains. * WHEN...Until 11 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ511-512-221400- /O.CON.KMTR.WI.Y.0001.000000T0000Z-220122T1500Z/ East Bay Hills and the Diablo Range-Santa Cruz Mountains- Including the cities of Blackhawk, Scotts Valley, Boulder Creek, and Day Valley 607 PM PST Fri Jan 21 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Santa Cruz Mountains and East Bay Hills and the Diablo Range. * WHEN...Until 7 AM PST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
987 WWUS76 KMTR 221048 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 248 AM PST Sat Jan 22 2022 CAZ507-221500- /O.CON.KMTR.HW.W.0001.000000T0000Z-220122T1900Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 248 AM PST Sat Jan 22 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM PST THIS MORNING... * WHAT...Northeast winds 25 to 35 mph with gusts up to 70 mph above 1500 feet. * WHERE...North Bay Mountains. * WHEN...Until 11 AM PST Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ CAZ511-512-221500- /O.CON.KMTR.WI.Y.0001.000000T0000Z-220122T1500Z/ East Bay Hills and the Diablo Range-Santa Cruz Mountains- Including the cities of Blackhawk, Scotts Valley, Boulder Creek, and Day Valley 248 AM PST Sat Jan 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... * WHAT...Northeast winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Santa Cruz Mountains and East Bay Hills and the Diablo Range. * WHEN...Until 7 AM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and cause power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
416 WWUS76 KMTR 221851 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 1051 AM PST Sat Jan 22 2022 .Strong gusts are persisting at higher elevations across the North Bay Hills. Forecast guidance suggests that this potential could extend into the afternoon hours, thus we are extending the High Wind Warning. CAZ507-230000- /O.EXT.KMTR.HW.W.0001.000000T0000Z-220123T0000Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 1051 AM PST Sat Jan 22 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WHAT...Northeast winds 20 to 30 mph with gusts 40 to 60 mph. Higher wind gusts possible over peaks and ridges. * WHERE...North Bay Mountains. * WHEN...Until 4 PM PST this afternoon. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ For more information from the National Weather Service visit http://weather.gov/mtr
472 WWUS76 KMTR 222345 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco Bay Area 345 PM PST Sat Jan 22 2022 CAZ507-230045- /O.EXP.KMTR.HW.W.0001.000000T0000Z-220123T0000Z/ North Bay Mountains- Including the cities of Angwin, Lagunitas-Forest Knolls, and Woodacre 345 PM PST Sat Jan 22 2022 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... Wind speeds over the North Bay Mountains have lowered to below warning/advisory levels and therefore the High Wind Warning will expire at 4 PM PST this afternoon. However, isolated wind gusts of up to 45 mph may be possible through Saturday night in the region's highest peaks and ridges. $$ For more information from the National Weather Service visit http://weather.gov/mtr
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this high wind warning went out at Jan 20, 9:45 PM PST, 4 hours 15 minutes earlier.
Area forecast discussion, Jan 20, 9:45 PM PST, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
945 PM PST Thu Jan 20 2022
...Strong Gusty Winds Developing Tonight into Friday...
.SYNOPSIS...Strong and gusty winds will develop in the higher
terrain of the Bay Area tonight and continue into Saturday. Gusty
winds may also reach the North Bay Valleys by tomorrow afternoon
and evening. Otherwise look for dry conditions with mild daytime
temperatures.
&&
.DISCUSSION...as of 09:10 PM PST Thursday...
While it's a quiet evening across the region all attention is
focused on the offshore wind event which should begin tonight and
persist into Saturday.
Winds are on the light side so far as the pressure gradient
remains relatively relaxed (it's around -2.5 mb between San
Francisco and Winnemucca at present). However this should change
over the next several hours as a shortwave trough drops through
the Great Basin and surface high pressure strengthens in its wake.
Strong gusty winds should first impact the North and East Bay
Hills after midnight before reaching the Santa Cruz Mountains
towards Friday morning. Expect gusts to 45 mph or greater, with
60-70 mph possible at the highest peaks, such as Mt. St. Helena.
Locally damaging gusts are possible for some areas from this
event. So damage to trees and power lines may occur, particularly
in the higher elevations.
A Wind Advisory remains in effect for areas where confidence is
greatest in seeing stronger winds. This includes the North and
East Bay Mountains, the North Bay Valleys, and the Santa Cruz
Mountains. We'll need to keep an eye on areas farther to the south
by tomorrow afternoon and evening (particularly the Santa Lucias)
for a possible expansion of the advisory, depending upon trends.
However, regardless of whether your area is in an advisory or not,
now is a good time to secure any loose outdoor objects which could
blow about in the stronger winds.
The current forecast seems to capture the anticipated winds fairly
well so didn't make any notable changes to the forecast this
evening.
&&
.PREV DISCUSSION...as of 02:40 PM PST Thursday...Pesky and impactful
dense fog finally dissipated by early this afternoon. The slow
dissipation kept temperatures on the coolside to start the day,
but mostly sunny skies this afternoon is allowing for a nice warm
up. Temperatures this afternoon will likely top out in the 60s
with a few interior 70s.
The biggest weather impact over the next 48 hours will be the
offshore winds. As noted on earlier discussions surface high
pressure strengthened over the Great Basin while low pressure
remained along the California Coast. This setup results in
offshore flow. The offshore gradient peaked at -7 mb this morning,
but has since weakened. Winds over the higher terrain have
weakened, but that will be short-lived. That being said, the
offshore gradient will quickly increase tonight and Friday as a
digging shortwave swings through the Great Basin. This shortwave
will ultimately become a cut-off low over SoCal by Friday
evening. As the upper low takes shape over SoCal upper level high
pressure rebuilds over the PacNW. This setup is primed for solid
offshore flow with wind alignment at the surface and aloft. Hi-res
models (WRF/HRRR) and SPC HREF ensemble show northerly winds
increase Friday morning initially over the N Bay Mts/E Bay Hills
before spreading to lower elevations and the Santa Cruz Mts. There
was some uncertainty on previous forecasts about winds surfacing
to the valleys, but confidence has increased with regards to
surfacing winds. A cross-section (near Pt Reyes NE to Mt St
Helena) of the North Bay shows mountain wave potential developing
around 18Z Friday and then forming and "rolling" off the
mountains Friday afternoon. There are even some hints of a
hydraulic-jump with a solid wind push into the North Bay Valleys.
Therefore, wind forecast for lower elevations has been increased
Friday into Saturday. Winds will generally be 15-30 mph with
gusts 40-50 mph. Higher peaks (like Mt St Helena) could see gusts
60-70 mph. Winds will taper off Saturday morning, but remain
breezy to gusty in the hills into Saturday.
A Wind Advisory has been issued 7 AM Friday through 7 AM Saturday:
North Bay, East Bay, Santa Cruz Mts, SF Peninsula Coast. Included
the coastal North Bay and SF Peninsula Coast as offshore flow will
promote some gap terrain winds along the coast.
Outside of a wind threat, temperatures will remain mild and dry
through the next seven days.
&&
.AVIATION...as of 9:45 PM PST Thursday...For the 06Z TAFs. It's
VFR except for patchy coastal fog and low clouds /VLIFR-IFR/. As
the pressure gradient increases from WMC to SFO on Friday offshore
winds will increase. Areas of low level wind shear developing over
the Bay Area late tonight and Friday, and again Friday night into
Saturday morning. Dry wind flow will limit the areal coverage of
fog tonight and Friday morning, especially compared to last night
and this morning.
Vicinity of KSFO...VFR, northeasterly winds aloft resulting in low
level wind shear Friday morning. Low level wind shear redeveloping
Friday night and Saturday morning.
KSFO Bridge Approach...Similar to KSFO.
Monterey Bay...A few patches of IFR ceilings otherwise dry northerly
winds supporting VFR through the forecast period. Gusty winds aloft
may approach the Monterey Bay area late tonight and Friday morning,
with greater chances of a period of low level wind shear developing
Friday night.
&&
.MARINE...as of 8:53 PM PST Thursday... Expect hazardous seas
with northerly gales developing over the coastal waters tonight
through late Friday night and Saturday morning. Gusty winds also
developing over the bays Friday and Friday night. A moderate
period west to northwest swell in the near term, a long period
west to northwest swell then arriving late Sunday into Monday
morning.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm from 2 AM
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm from 2 AM
SCA...Pt Arena to Pt Reyes 0-10 nm until 3 AM
SCA...Pt Arena to Pigeon Pt 10-60 nm until 3 AM
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm until 3 AM
GLW...Pt Arena to Pt Reyes 0-10 nm from 3 AM
GLW...Pt Reyes to Pigeon Pt 0-10 nm from 3 AM
GLW...Pt Arena to Pigeon Pt 10-60 nm from 3 AM
GLW...Pigeon Pt to Pt Piedras Blancas 10-60 nm from 3 AM
SCA...Pt Reyes to Pigeon Pt 0-10 nm from 2 AM until 3 AM
&&
PUBLIC FORECAST: MM/SPM
AVIATION: Canepa
MARINE: Canepa
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:52 PM PST | Gale Warning | MTR | 22 hr | |
| Jan 20, 8:52 PM PST | Small Craft Advisory | MTR | 24 hr |
Nearby
High Wind Warnings in California, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.